# SDR DALA2024082708489

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, CORROSIONS ON CUSP MEMBRANE (WEB) RH ON SEVERAL LOCATIONS FROM STA Y=560 TO STA Y=579 AND STA Y=503 TO STA Y=522 AND STA Y=484 TO STA Y=503 AND STA Y=446 TO STA Y=465 AT CPAX. CORRECTIVE ACTION: CUSP MEMBRANE (WEB) RH ON LOCATIONS FROM STA Y=560 TO STA Y=579, STA Y=503 TO STA Y=522, STA Y=484 TO STA Y=503 AND STA Y=446 TO STA Y=465 AT CPAX WERE REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG.209, FIG. 210 AND FIG. 211. (LP 0523322)
